English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Depinning in a random medium

Kinzelbach, H., & Lässig, M. (1995). Depinning in a random medium. Journal of Physics A: Mathematical and General, 28(23), 6535-6541. doi:10.1088/0305-4470/28/23/009.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-7524-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-FEF9-8
Genre: Journal Article

Files

show Files
hide Files
:
366606.pdf (Publisher version), 374KB
 
File Permalink:
-
Name:
366606.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Kinzelbach, H., Author
Lässig, M.1, Author              
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              

Content

show

Details

show
hide
Language(s):
 Dates: 1995
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 366606
ISI: A1995TM10800009
DOI: 10.1088/0305-4470/28/23/009
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A: Mathematical and General
  Other : JPhysA
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol : IOP Pub.
Pages: - Volume / Issue: 28 (23) Sequence Number: - Start / End Page: 6535 - 6541 Identifier: ISSN: 0305-4470